Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata to ``On semisimple Hopf algebras of dimension $pq$''


Authors: Shlomo Gelaki and Sara Westreich
Journal: Proc. Amer. Math. Soc. 128 (2000), 2829-2831
MSC (1991): Primary 16W30
DOI: https://doi.org/10.1090/S0002-9939-00-05737-3
Published electronically: March 30, 2000
Original Article: Proc. Amer. Math. Soc. 128 (2000), 39-47.
MathSciNet review: 1766606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] S. Gelaki, Quantum groups of dimension $pq^2$, Israel Journal of Mathematics 102 (1997), 227-267. MR 98j:16023
  • [GW] S. Gelaki and S. Westreich, On semisimple Hopf algebras of dimension $pq$, Proc. Amer. Math. Soc. 128 (2000), 39-47. MR 2000c:16050
  • [K] I. Kaplansky, Bialgebras, University of Chicago, 1975. MR 55:8087
  • [L] R. G. Larson, Characters of Hopf algebras, J. Algebra 17 (1971), 352-368. MR 44:287
  • [M] A. Masuoka, Semisimple Hopf algebras of dimension $2p$, Communication in Algebra 23 No. 5 (1995), 1931-1940. MR 96e:16050
  • [R] D. E. Radford, The structure of Hopf algebras with a projection, J. Algebra 2 (1985), 322-347. MR 86k:16004

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30


Additional Information

Shlomo Gelaki
Affiliation: Mathematical Sciences Research Institute, 1000 Centennial Drive, Berkeley, California 94720
Email: shlomi@msri.org

Sara Westreich
Affiliation: Interdisciplinary Department of the Social Science, Bar-Ilan University, Ramat-Gan, Israel
Email: swestric@mail.biu.ac.il

DOI: https://doi.org/10.1090/S0002-9939-00-05737-3
Received by editor(s): October 20, 1999
Published electronically: March 30, 2000
Communicated by: Lance W. Small
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society